Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 15-24 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Safaei N, Barani A. Schur-Convexity of Integral Arithmetic Means of Co-Ordinated Convex Functions in `R^3`. MACO 2020; 1 (1) :15-24
URL: http://maco.lu.ac.ir/article-1-35-en.html
Abstract:   (1816 Views)
In this paper, we investigate Schur-convexity of some functions which are obtained from the co-ordinated convex functions on a rectangular box in `R^3`.
Full-Text [PDF 282 kb]   (687 Downloads)    
Type of Study: Research Article |
Published: 2020/06/16

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.